# SDR NOCA00709

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH FLOOR LIGHTING SYSTEM FROM ROW 20 TO ROW 24 INOP.  REPLACED BATTERY CHARGER FUSE F3 AS PER WDM 33-51-17, OPS CHECK OK.
